MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TRIAL POST; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US MBT REV TRIAL POST; KNEE INSTRUMENT : TIBIAL TRIALS
Model Number 2178-63-132
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the insert has a smaller inner diameter than the trial post and cannot be attached to it.There was a five minute surgical delay.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.

Brand Name
MBT REV TRIAL POST
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12273488
Report Number1818910-2021-16937
Device Sequence Number14602433
Product Code HWT
UDI-Device Identifier10603295096221
UDI-Public10603295096221
Combination Product (Y/N)N
Initial Reporter CountryEZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-63-132
Device Catalogue Number217863132
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date10/12/2021
Patient Sequence Number1